MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 CORAIL2 NON COL HO SIZE 14; HIP FEMORAL STEM

DEPUY FRANCE SAS - 3003895575 CORAIL2 NON COL HO SIZE 14; HIP FEMORAL STEM
Model Number L20314
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fall (1848); Limb Fracture (4518)
Date of Event 07/08/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revision of primary tha due to peri-prosthetic fracture, patient had a fall, original surgery (b)(6) 2021, revised to mutars stem, original cup retained, but with our constrained liner.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
CORAIL2 NON COL HO SIZE 14
Common Device Name
HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex IN 69801
FR  69801
MDR Report Key12245920
Report Number1818910-2021-16461
Device Sequence Number14163222
Product Code KWA
UDI-Device Identifier10603295258056
UDI-Public10603295258056
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K070554
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberL20314
Device Catalogue NumberL20314
Device Lot Number5295397
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/08/2021
Supplement Date Received by Manufacturer08/18/2021
Initial Report FDA Received Date07/29/2021
Supplement Report FDA Received Date08/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTRX LIP LNR 32IDX60OD; ARTICUL/EZE BALL 32 +9 BL; CORAIL2 NON COL HO SIZE 14; ALTRX LIP LNR 32IDX60OD; ARTICUL/EZE BALL 32 +9 BL; CORAIL2 NON COL HO SIZE 14
Outcome Attributed to Adverse Event Required Intervention;